MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE
Model Number DBEC-125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In good faith, please note that due to a vendor system batch processing error, the individuals responsible for regulatory reporting at csi were not notified of this event, resulting in submission of this report outside of the 30 day due date.The vendor has identified the root cause of this error and corrective actions are being implemented.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The reported device was not returned as there was no adverse event identified by the treating physician and the device was discarded per the hospital's procedures.  while inconclusive, there was no evidence that the visual observation of dissection was the result of the use of the orbital atherectomy device or that it caused or contributed to an adverse event for this patient.(b)(4).
 
Event or Problem Description
Csi was notified that a study core lab reported a visual observation of a dissection type c after use of the orbital atherectomy device during an angiographic image review following the procedure.The final angiographic morphology had no observation of dissection with a timi flow of 3.No adverse events or angiographic complications relating to dissection were reported by the treating physician.

Brand Name
DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM
Common Device Name
CORONARY ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key8241392
Report Number3004742232-2019-00022
Device Sequence Number1594098
Product Code MCX
UDI-Device Identifier10852528005169
UDI-Public(01)10852528005169(17)190930(10)201984
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberDBEC-125
Device Catalogue Number70058-02
Device Lot Number201984
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2018
Initial Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient Weight165